# SDR DXTA030120213881

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 11,516 hours, 7,763 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pcb
- Part number: 691861016
- Part serial: 0856
- Condition: Defective
- Location: Wing Anti-Ice
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE COLD L AMBER CAS: AT FL220 IN ICING CONDITIONS, WING ANTI-ICE COLD L&R AMBER MSG ILLUMINATED. DUE TO ATC CONDITIONS AND COMM ISSUES, WE DECLARED AN EMERGENCY TO GET AN IMMIDIATE CLIMB TO FL270 AND OUT OF ICING CONDITIONS. ONCE AT FL270, AND CLEAR OF ICING, THE MSG RESOLVED ITSELF AND SYSTEM APPEARED TO FUNCTION NORMALLY. // SIGH OFF //  PERFORMED SVSTEM ODS CHECK SEVERAL TIMES. MONITORED TEMP SENSORS IN CMC WHILE PERFORMING OPS CHECKS. NO DEFECTS FOUND. SPOKE WITH MCC CONCERNING THE ISSUE. REMOVED AND REPLACED ANTI ICE PCBS NC111 AND NF211 WITH INSPECTED PCBS. INSTALLED INTERIOR ITEMS THAT WERE REMOVED FOR ACCESS. COMPLIED WITH ANTI ICE OPS CHECKS, OPS CHECKS GOOD AT THIS TIME. IAW CE680 MM 24-60-10, 30-10-10, 30-20-00
